Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 201–202 (Mi umn1256)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Transversally-maximal algebras of infinitesimal Poisson automorphisms

Yu. M. Vorob'eva, R. Flores Espinozab

a Moscow State Institute of Electronics and Mathematics
b University of Sonora

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 223–224

Bibliographic databases:

MSC: 17B40, 17B63
Received: 01.09.1994

Citation: Yu. M. Vorob'ev, R. Flores Espinoza, “Transversally-maximal algebras of infinitesimal Poisson automorphisms”, Uspekhi Mat. Nauk, 49:6(300) (1994), 201–202; Russian Math. Surveys, 49:6 (1994), 223–224

Citation in format AMSBIB
\Bibitem{VorFlo94}
\by Yu.~M.~Vorob'ev, R.~Flores Espinoza
\paper Transversally-maximal algebras of infinitesimal Poisson automorphisms
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn1256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316875}
\zmath{https://zbmath.org/?q=an:0848.58026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..223V}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 223--224
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH003725}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100018}


Linking options:
  • http://mi.mathnet.ru/eng/umn1256
  • http://mi.mathnet.ru/eng/umn/v49/i6/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:426
    Full text:70
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021